Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
187 Doctors are Online

White marks after psoriasis, is any treatment out there to restore the color of my skin ?

Hello I have guttate psoriasis for almost 4 years and its is now under control. No itchiness, no scaling, no thickeness of the skin or redness. I only have one little problem, little white marks, where the flares used to be. I would like to know if there is any treatment out there to restore the color of my skin. I eat a healthy diet with lots of fish, veggies and fruits, absolutely no cigarrettes and almost no alcohol consumption, since that is the only way I can control flaring without cortisone. I also take collagen, biotin and B complex. On my skin I use Triderma Psoriasis Control after I take a bath and at nightime I use Vaseline Clinical Therapy to keep my skin hidrated. Is there anything else I can try to restore the natural color of my skin? Thank you so much!
Asked On : Wed, 19 Jan 2011
Answers:  1 Views:  329
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Topics
Ayurveda Specialist 's  Response
apply dermafex oil
dr. Rajesh Lakhanpaul
Answered: Thu, 20 Jan 2011
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor